# SDR AALA20160113004

- Difficulty date: December 19, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,134 hours, 7,621 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 56,947 hours, 7,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT89217
- Part serial: 51240
- Condition: Leaking
- Location: Nr 2
- Part time: 56,947 hours, 7,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING FLIGHT BURNT SOCK SMELL REPORTED IN CABIN.  SMELL DISSIPATED, THEN RETURNED WHEN RT PACK WAS TURNED OFF THE ON.  FOUND SOURCE OF SMELL TO BE FROM NR 2 ENG DUE TO OIL WETTING BEHIND FAN BLADES.  R & R NR 2 ENG IAW MCM CARD 71-94-01.  LEAK & OPERATIONAL CHECK GOOD IAW MCM CARD 71-95-18.
